| Catalog Number |
157002110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Limited Mobility Of The Implanted Joint (2671); Test Result (2695); No Code Available (3191)
| Date of Event |
02/25/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Initial reporter occupation: non-healthcare professional "attorney".(b)(4).
Event or Problem Description
Patient was revised to address pain.Update pfs reported pan, difficulty walking and trouble with normal activities of daily living.Update in addition to what were previously alleged, ppf alleges elevated metal ions.Doi: (b)(6) 2006 - dor: (b)(6) 2015 (right hip).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot = > z1kex1000.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.